MathSciNet Relay Station
MathSciNet bibliographic data
MR1935554 32V25 (32D10 32V15 32V40)
Merker, Joël On envelopes of holomorphy of domains covered by Levi-flat hats and the reflection principle. Ann. Inst. Fourier (Grenoble) 52 (2002), no. 5, 1443–1523.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement